# SDR HEEA086512

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23081043
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 GENERTOR WILL NOT COME ON LINE.  INSPECTED BY ACCESSORY SHOP AND FOUND STATOR LEAD WIRE TO BRUSH BOX BROKEN OFF.  ALSO FOUND BRUSHES CHIPPED. SENT TO NAASCO NORTHEAST FOR WARRANTY REPAIR.
